I am a healthy 22 year old male. I have a head full of hair but I have noticed along with my dermatologist that I have started to experience hair loss.
I want to thank you with your diligence in your answering of questions. I started Propecia and psychologically induced side effects on myself, after thorough research I was able to curb those thoughts and part of that I owe to you.
I have a general wondering that perhaps the increase in sex drive from Propecia could be confidence based? and the same being a lack of confidence in the drug as the basis for the adverse effects. I also read from a doctor that in clinical assessments the effects are even rarer then the clinical trials, his experience stating 3 in 1000 being affected.
I have seen some men report an increased sex drive on Propecia although this is not common. Yes, once a man is freed from the burden of balding, they may be better on their sex side of life. Self confidence is necessary in good sexual performance.